Open Access
Translator Disclaimer
2011 Asymptotic Behaviour of Solutions for Some Differential Equations in a Banach Space
E. Ait Dads, K. Ezzinbi, S. Fatajou
Afr. Diaspora J. Math. (N.S.) 12(1): 1-18 (2011).

Abstract

We present some results of Eberlein-weakly almost periodic functions with values in a Banach space. Then, we apply these results to investigate the Eberlein-weakly almost periodic solutions of some differential equations in a Banach space.

Citation

Download Citation

E. Ait Dads. K. Ezzinbi. S. Fatajou. "Asymptotic Behaviour of Solutions for Some Differential Equations in a Banach Space." Afr. Diaspora J. Math. (N.S.) 12 (1) 1 - 18, 2011.

Information

Published: 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1246.34058
MathSciNet: MR2826838

Subjects:
Primary: 34K20

Keywords: Dissipative , Eberlein-weakly almost periodic solutions , Lower semi product inner , Reflexive space , Semigroup-Upper semi product , Separable space -Sequentially Compact , Weakly relatively compact

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.12 • No. 1 • 2011
Back to Top